# SDR ABXA9900799

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 991015163
- Condition: Cracked
- Location: Bs 614
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT CUSP WEB CRACKED AT STATION 614.  REPAIRED CUSP WEB IAW DC9 SRM 53-01.
